Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

Page 112 / 1091

1tahoegal
(@1tahoegal)
Active Member
Joined: 1 year ago
Posts: 13
 

@michaelkI wish I'd know! I definitely would have skipped or at least waited a few months for the 2nd dose! I have a hyper-immune response especially to viruses. Massive fight system! 


ReplyQuote
montesflus
(@kiko99)
Active Member
Joined: 1 year ago
Posts: 8
 

@1tahoegal  Thanks for the reply.  How are you treating your facial problems?


ReplyQuote
Gummygummy
(@gummy)
New Member
Joined: 1 year ago
Posts: 4
 

@ttshia I have exactly the same situation as yours. I started to have severe vertigo on day 14 when I woke up. Then all is fine during the day and just very mild dizziness. I try to sleep flat and not turning to the side. The other day I woke up with no vertigo. Dizziness continued for around 6 days then faded. How do you feel after the 2nd dose? Is vertigo coming back? My 2nd dose is due in 8 days and I am so afraid to take the 2nd jap. Please let me know if you feel ok after the 2nd jap. Thanks....


ReplyQuote
1tahoegal
(@1tahoegal)
Active Member
Joined: 1 year ago
Posts: 13
 

@kiko99 Nsaids (includes Excedrine) & other decongestant. They help headaches but face still tight & eyes feel swollen but aren't.  I just can't hold them all the way open. I'm going to try otc nasal allergy spray, beconase I think? I've used it for allergies in the past. I believe it is a form of topical steroid. This whole thing is miserable!! 🙁


ReplyQuote
1tahoegal
(@1tahoegal)
Active Member
Joined: 1 year ago
Posts: 13
 

@kiko99 Nsaids (includes Excedrine) & otc decongestant. They help headaches but face still tight & eyes feel swollen but aren't.  I just can't hold them all the way open. I'm going to try otc nasal allergy spray, beconase I think? I've used it for allergies in the past. I believe it is a form of topical steroid. This whole thing is miserable!! 🙁

This post was modified 1 year ago by 1tahoegal

ReplyQuote
yoki1964
(@yoki)
Very Active Member
Joined: 1 year ago
Posts: 121
 

@lainey66 2 friends hospitalized for clots!? Hopefully, they'll  get better soon. Sorry you can't take ibuprofen. It's what has kept me sane through all this. 


Lainey liked
ReplyQuote
montesflus
(@kiko99)
Active Member
Joined: 1 year ago
Posts: 8
 

@1tahoegal Thanks again for your reply.  I'm hoping the tightness/pressure will eventually dissipate on it's own.  Thankfully I don't have headaches (so far).  When I'm outside walking in the fresh air and wind, it seems to make it feel better.  When I was 12 yrs old I was stung by a wasp and the sting was on my wrist.  But my whole arm blew up like a balloon and was in hospital for 2 days, with a series of shots after discharge.  I don't know if there's a connection.  I might suggest to my doc that this facial tightness could be a delayed allergic reaction to the Pfizer vaccine.  He's generally very kind and patient, and hopefully he won't just dismiss it as something in my mind!!  But in the meantime I just wait it out.  I'll give it a few weeks or so.


ReplyQuote
1tahoegal
(@1tahoegal)
Active Member
Joined: 1 year ago
Posts: 13
 

@kiko99 if it is allergic reaction one of those steroid shots or course of pills may be the thing. Hoping your doc is willing to let you try to see if there is something to help!


ReplyQuote
montesflus
(@kiko99)
Active Member
Joined: 1 year ago
Posts: 8
 

@1tahoegal I'm not a big fan of steroid shots.  Especially in the facial area.  I mean, I'm not feeling pain, just the tightness.  I'm just gonna' wait it out and see what happens.


ReplyQuote
Tabby
(@tabby)
Very Active Member
Joined: 1 year ago
Posts: 421
 

Hi all, just wondering has anyone else started to have weird vivid dreams since the jab? 


ReplyQuote
mk23
 mk23
(@mkaromba)
New Member
Joined: 1 year ago
Posts: 1
 

@kiko99

I am glad I found a FORUM like this . I had both MODERNA vaccines 2 months ago. This past weekend was nightmare for me. The days following both shots , no major symptoms but this past weekend I turn on my left side of the bed, I felt the worst dizziness even, the room spinning and I tried to get on my feet and that is where I knew something was definitely wrong. Went back to bed and for next days I was getting better but with terrible vertigo and dizziness. Third I am feel better but very weak. I KNOW FOR SURE THIS HAS TO DO WITH COVID19 VACCINE. In the meantime I went to a Doctor who did complete check up. He found out that ALL MY Cholesterols were very high. Maybe that underline condition interfered with the body tries to produce antibodies. Second It happen after a heavy much of tennis.  NOW I let you digest on this and let's see if anyone can relate.


ReplyQuote
H3rb
 H3rb
(@h3rb)
New Member
Joined: 1 year ago
Posts: 1
 

The second shot shot Moderna had a delayed reaction, on day 2 my arm hurt and day 4 I woke up with the spins,has continued for two days now mildly.  I turn my head and the inner ear is slow to react for the first half hour of my day.  I read this is due to cykotines in the brain and inflammatory syndrome so I guess this is a mild reaction 


ReplyQuote
KS
 KS
(@three4rd)
Active Member
Joined: 1 year ago
Posts: 18
 

@yoki   Thanks for the reply. Without scrolling back to find out - is one of your symptoms also this sensation of ear blockage? Just curious. I tend to agree that another VNG is likely to be unrevealing in regards to what I've been experiencing. Perhaps having (thus far anyway) not gotten a response to my most recent ENT patient portal message wherein I expressed concern about the VNG plus a few questions is rather, shall we say, 'telling'?  Maybe time to move on to someone else. Best wishes to you and everyone here for some resolution to all the problems being discussed. 


ReplyQuote
Not Mike
(@notmike01)
New Member
Joined: 1 year ago
Posts: 1
 

First Moderna shot went fine. Ten days after second shot had severe nausea, dizziness with heavy fatigue. I was totally immobile for 8 days. It’s been 12 days now. Still uncomfortably dizzy with brain fog and occasional nausea. My doctor said I had Covid or a reaction to the vaccine. My covid test came back negative (possibly falsely) so still no idea what’s going on. I am unable to work and generally just feel lousy. Hoping to be normal again one day soon. This forum was comforting to know others had similar experiences 


Sassafras liked
ReplyQuote
Ronald998
(@ronald998)
Active Member
Joined: 1 year ago
Posts: 5
 

@annasegretol   I saw one response saying to do epley 3 times each day and it does for me to relieve some of the symptoms but it doesn’t go away. I have read MANY responses and no one has said that there are any cures so far. It just seems for me and that is the main thing that each person has different effects from this and their intensity will be different. I really can not see how the people with nausea actually cope with that. I just look at Scripture and it says “ Take no thought about tomorrow “ . Previous years I had panic attacks and this is the verse I used to get by them. Okay I feel not good but I am not dying and I am having a panic attack. I would then breathe in and out to a count of 10 and do this 10 times to relax. Okay we are still alive and rejoice.


ReplyQuote
Page 112 / 1091